# SDR HNAA2019090900261

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 45,841 hours, 42,278 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  639     36-21  2095731  05SEP19  RIC  CLOSE #1 BLEED VLV EICAS MSG ON TAKEOFF FACT  05SEP19  04:36  RIC REMOVED AND REPLACED #1 ENG BLEED VALVE IN REF TO AMM 36-11-05-000/400-801A. OPS CHECK #1 BLEED SYSTEM O IN REF TO AMM 36-00-00-700-803A OPS CHECK GOOD AT THIS TIME OK FOR SERVICE CLEAR MEL 36-21.
